What does Phena-S liquid do to dogs if ingested?
Our dog drank Phena_S liquid from our grandson's medicine. Not sure which one of our two adult boxers (female) it was. Approx. 1.75 to 2 oz. They weigh between 65-85 pounds. What will it do to them?
Consider your dog poisoned, and get them to a vet asap!
First, induce vomiting. Either give them a dose of syrup of ipecac or stick your finger down their throat. The longer you wait to get to a vet, the more harm and long-lasting illness will occur! Do that then read the rest of this later!
Phena-S can cause seizures in dogs, and death. They need veterinary care as soon as possible, and a liquid charcoal concoction to absorb any poison left in the stomach.
Here is a site that may help with future instances of your pups getting into things:
I hope this helps, and I hope I wan't too late! Good luck!
Copyright © 2018 HubPages Inc. and respective owners.
Other product and company names shown may be trademarks of their respective owners.
HubPages® is a registered Service Mark of HubPages, Inc.
HubPages and Hubbers (authors) may earn revenue on this page based on affiliate relationships and advertisements with partners including Amazon, Google, and others.